MathSciNet Relay Station
MathSciNet bibliographic data
MR2962981 19D10 (55N91)
Fowler, J.; Ogle, C. Bounded homotopy theory and the $K$-theory of weighted complexes. Tr. Mat. Inst. Steklova 275 (2011), Klassicheskaya i Sovremennaya Matematika v Pole Deyatelʹnosti Borisa Nikolaevicha Delone, 210--226 ISBN: 5-7846-0120-2; 978-5-7846-0120-9 ; translation in Proc. Steklov Inst. Math. 275 (2011), no. 1, 199–215
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement